# SDR 96FDEA00605

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- System (JASC): 3244 · Tire
- Part: Tire Tread
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: UK
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 2 MLG TIRE MISSING A LITTLE TREAD AND FLAT.  RUBBER WENT INTO THE NR 1 ENG INLET.  NR 1 ENG HAS 8 FAN BLADES BENT NEAR L/E TIRE AREA.  NR 1 ENG INLET HAS HOLE IN SOUND ABSORBING MATERIAL APPROX 1.5 BY 1.5 BY 2.5 INCH DEEP AT 11:30 POS 3 INCHES FWD OF FAN.  NR 1 ENG LINER SEG DAMAGED BET 11 AND 12 O'CLOCK POS BETWEEN FAN AND EXIT VANES.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN WHEEL ASSYS.  C/W FOD BORESCOPE INSP OF NR 1 ENG HP COMP STAGES 4, 5, 14 AND 15, NO DISC.  BLENDED FAN BLADES PER PRATT AND WHITNEY MM 72-21-02 PG 601 TO 617.  REMOVED AND REPLACED NOSE COWL PER MM 71-11-00 AND ALL SOUND ABSORBING LINERS PER MM 72-23-05.  C/W INSP AFTER TIRE BURST PER MM 05-51-15.
